# SDR AALA201802219001

- Difficulty date: February 17, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 63,123 hours, 28,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 PASSENGER DOOR DAMPER CYLINDER RESERVIOR PRESSURE LOW. SERVICED R-2 DOOR DAMPER EMERGENCY OPERATION CYLINDER RESERVIOR PER A319 AMM 52-10-00-614-001-A.
